The generalized dependency degree between attributes. / Yang, H.; King, I.; Lyu, M.R.

In: Journal of the American Society for Information Science and Technology, Vol. 58, No. 14, 01.12.2007, p. 2280-2294.

Research output: Contribution to journalArticlepeer-review

Published
Original languageEnglish
Pages (from-to)2280-2294
Number of pages15
JournalJournal of the American Society for Information Science and Technology
Volume58
Issue number14
DOIs
Publication statusPublished - 1 Dec 2007
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 4424606